# SDR USAA2010093092143

- Difficulty date: September 23, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N532AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24479
- Aircraft time: 62,213 hours, 38,936 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Part number: 65C2638424A
- Part serial: 208221B
- Condition: Worn
- Location: Elevator
- Part time: 49,828 hours, 36,316 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q6 - MAJOR REPAIR - EXCESSIVE WEAR ON RIGHT ELEVATOR TAB AT NR 1 TAB HINGE.  REPLACED RIGHT ELEVATOR TAB IAW JOB CARD 03C71227004.
